# SDR USAABB01098

- Difficulty date: September 19, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: L

## Discrepancy

PHL - FLT 186 - ON APPROACH TO PIT, CREW RECEIVED THE EICAS MESSAGE 'GEAR DISAGREE' AND THE NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.  WITH THE GEAR RETRACTED, A HEAVY VIBRATION FROM THE NOSE AREA WAS FELT AND THE GEAR DOORS LIGHT STAYED ILLUMINATED.  THE CREW PERFORMED TOWER FLY-BYS TO ENSURE THAT THE GEAR WAS EXTENDED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND CYCLED THE GEAR SEVERAL TIMES.  NO PROBLEMS WERE ENCOUNTERED.  THE RIGHT DOWN SENSOR ADJUSTMENT WAS HIGH BUT WITHIN LIMITS.  THE SENSOR WAS ADJUSTED AND THE PSEU REPLACED AS A PRECAUTION.  (M)
